# SDR 2019FA0000183

- Difficulty date: June 7, 2019
- Submitted: June 13, 2019
- Operation: General aviation
- Aircraft: N366MS
- Make and model: Boeing 767-33A
- Aircraft serial: 27376
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF AT LEMD HIGH VIBRATION INDICATION ON ENGINE #2 (5 UNITS) ACCOMPAINED WITH AIRFRAME VIBRATION, FLIGHT WAS RETURNED TO LEMD.CORRECTIVE ACTION: PER F.O.D. WAS REPLACED FAN BLADES IAW OT-BOA-19-4565 AND OT BOA-19-4567, PERFORMED BOROSCOPE INSPECTION NO FOUND DISCREPANCIES. DURING ENGINE RUNNUP TEST VIBRATION WITHIN LIMITS IAW AMM 71-00-00/531.
